You are not currently logged in.
Access JSTOR through your library or other institution:
Another Face of the Archimedean Property
Robert Kantrowitz and Michael Neumann
The College Mathematics Journal
Vol. 46, No. 2 (March 2015), pp. 139-141
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/10.4169/college.math.j.46.2.139
Page Count: 3
You can always find the topics here!Topics: Geometric series, Mathematical sequences, Perceptron convergence procedure, Property titles, Real numbers, College mathematics, Natural numbers, College students, Infinity, Zero
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Preview not available
We show that the Archimedean property for an abstract ordered field is equivalent to several convergence conditions from calculus, most notably the validity of the geometric series test.
THE MATHEMATICAL ASSOCIATION OF AMERICA